MAUDE Adverse Event Report: ANGELINI THERMACARE LOWER BACK & HIP 8HR L/XL 2CT; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE LOWER BACK & HIP 8HR L/XL 2CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Lower Back & Hip
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause cannot be identified.There was limited device-specific information provided, no batch number or return sample available for evaluation.Without a batch reference number, a manufacturing and technical assessment cannot be completed for the wrap involved in this case.No product quality-related trend was identified for the subclass heat cells damaged leaking.The manufacturing operations employ quality control procedures, including process testing, thermal testing, and visual inspection, to ensure the quality of the packaged product.
 
Event or Problem Description
On 10-feb-2022, a spontaneous report from the united states was received from a consumer regarding a (b)(6) female consumer who used thermacare lower back and hip 8hr l/xl heat wrap.Medical history included asthma, diabetes, "nearly blind", and myelodysplastic syndrome.The reporter declined to provide concomitant products.On an unspecified date, approximately since 2017, the consumer has applied approximately 4 thermacare lower back and hip 8hr l/xl heat wraps (lot numbers not provided; one expiration date was known 15-jan-2022) per week without issues.On unspecified dates, reported as "recent", the consumer experienced one heat wrap did not heat up.She also experienced one of the heat wraps broke.It was further clarified that it leaked.The consumer discarded the products and was unable to provide any further specific device information.No additional information was provided.

Brand Name
THERMACARE LOWER BACK & HIP 8HR L/XL 2CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer (Section G)
BRIDGES CONSUMER HEALTHCARE
811 broad street, suite 600
chattanooga TN 37402
Manufacturer Contact
scott hughes
811 broad street, suite 600
chattanooga, TN 37402
4237178579
MDR Report Key13716182
Report Number3007593958-2022-00012
Device Sequence Number20426607
Product Code IMD
UDI-Device Identifier00305733010037
UDI-Public00305733010037
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberThermaCare HeatWraps - Lower Back & Hip
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale